Hello everybody. I used clomid 50 mg for two months, and those months I had my perior as always. Last month I used clomid 100 mg. The cycle of my period is between 24 to 27 days. Today is my 32 days, and I have a few symptoms of what I think could be pregnancy (tender breast, fatigue, nause, abdominal bloating, etc.). It has been so long since we were trying to have another baby, that I don't want to get excited, just in case I'm not really pregnant and those symptoms are from clomid. Can anyone that took clomid, please, tell me if this happened to you?, were you pregnant? Thanks for your help.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??